# SDR ASAA2016070717298

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,030 hours, 3,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE AT CRUISE FL350,  AFTER 2 PLUS HOURS,  NR 2 BLUE STATUS RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED, AND STAYED ON.  ACFT GROUNDED. ACCOMPLISHED BITE CHECK OF BOTH PACK TEMP CONTROLLERS. LT CONTROLLER HAD RAM AIR FAULT ON PREVIOUS FLIGHT LEG.  NO CURRENT FAULTS. NR 2 CONTROLLER HAS TCV FAULT.  ACCOMPLISHED RAM SYSTEM FIM TASK 21-51 TASK 803.  NORMAL INDICATION RESTORED. ACFT OK FOR SERVICE.
